Theoretical Economics Letters

Theoretical Economics Letters

ISSN Print: 2162-2078
ISSN Online: 2162-2086
www.scirp.org/journal/tel
E-mail: tel@scirp.org
"A Fixed Point Theorem and an Application to Bellman Operators"
written by Yuhki Hosoya, Masayuki Yao,
published by Theoretical Economics Letters, Vol.3 No.1, 2013
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top